# SDR DALA2016101907436

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 29L IS CORRODED AND CRACKED AT SPLICE JUST FWD OF FRAME BS 1620.   REMOVED AND REPLACED AFT CARGO STRINGER IAW SRM.
